# SDR NWAA080633141

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 16,317 hours, 8,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 60592101
- Part serial: A8041
- Condition: Broken
- Location: Escape Slide
- Part time: 16,317 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT RESERVOIR FLEX CABLE END FOUND BROKEN DURING PREDOCK CHECK.  REPLACED LT OFFWING ESCAPE SLIDE INFLATION RESERVOIR.  OPS TEST GOOD.
